# SDR CA981030011

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2121 · Air Distribution Fan
- Part: Extract Fan
- Part number: CE1909AA1
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ESTABLISHING EXTERNAL POWER VENT EXTRACT FAULT MESSAGE CAME ON ELECTRONIC CENTRALIZED AIRCRAFT SYSTEM FOLLOWED BY ACRID SMELL.  EXTRACT FAN OVERHEAT RESET, OPERATION NORMAL, OVERBOARD VALVE RETURNED TO NORMAL.  REPLACED EXTRACT FAN ASSEMBLY AND OPERATION NORMAL.
